Groups of finite non-Abelian sectional rank

Authors

  • O. Yu. Dashkova Днепропетр. нац. ун-т

Abstract

We study non-Abelian locally finite groups and non-Abelian locally solvable groups of finite non-Abelian sectional rank and prove that their (special) rank is finite.

Published

25.10.1997

Issue

Section

Research articles

How to Cite

Dashkova, O. Yu. “Groups of Finite Non-Abelian Sectional Rank”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 10, Oct. 1997, pp. 1324–1331, https://umj.imath.kiev.ua/index.php/umj/article/view/5130.